# SDR CA110504007

- Difficulty date: May 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 6,748 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 4148001009
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT EXPERIENCED A GRADUAL FAILURE OF HYD SYS 1 AND DETECTED HYD FLUID SMELL IN THE COCKPIT FLIGHT DIVERTED AND DECLARED AN EMERGENCY FOUND NR 3 MF, 12H, SPOILER ACTUATOR LEAKING, REPLACED RT NR 3MF SPOILER ACTUATOR IAW AMM 27-65-01-00801A CARRIED OUT FLIGHT CONTROL RETURN TO SERVICE CK SERVICE.
